# SDR ASAA2015081312893

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 12,854 hours, 3,784 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, FMC DISAGREE ANNUNCIATED ON BOTH PFD'S.  ACFT GROUNDED.  COMPLETED FMC DISAGREE QRH PROCEDURE.  OPS NORMAL.
